Volume 37, Number 1, 2023

  1. q−spherical surfaces in Euclidean space, 1-11
  2. Sonja Gorjanc, Ema Jurkin

  3. Some relations between Hewitt-Stromberg premeasure and Hewitt-Stromberg measure, 13-20
  4. Najmeddine Attia, Omrane Guizani, Amal Mahjoub

  5. Left and right resolvents and new characterizations of left and right generalized Drazin invertible operators, 21-36
  6. Djalal Ounadjela, Bekkai Messirdi, Sofiane Messirdi

  7. Jordan ∗-derivations on standard operator algebras, 37-41
  8. Abu Zaid Ansari, Faiza Shujat

  9. Shapiro’s uncertainty principles and scalogram associated with the Riemann-Liouville wavelet transform, 43-66
  10. Hatem Mejjaoli, Firdous A. Shah

  11. Weighted and Voronovskaja type approximation by q-Szász-Kantorovich operators involving Appell polynomials, 67-84
  12. Md. Nasiruzzaman, Khursheed J. Ansari, M. Mursaleen

  13. On a family of p-valently analytic functions missing initial Taylor coefficients, 85-95
  14. Lateef Ahmad Wani

  15. A system of matrix equations over the commutative quaternion ring, 97-106
  16. Lv-Ming Xie, Qing-Wen Wang

  17. Hypersurfaces of trans-S-manifolds, 107-113
  18. Pablo Alegre, Alfonso Carriazo, Luis M. Fernández

  19. Minimal 3-triangulations of p-toroids, 115-125
  20. Milica Stojanović

  21. Pointwise quasi hemi-slant submanifolds, 127-138
  22. Selahattin Beyendi, Mehmet Akif Akyol, Mića S. Stanković

  23. Construction of a new modification of Baskakov operators on (0, ∞), 139-154
  24. Wen-Tao Cheng, S. A. Mohiuddine

  25. Abundant semigroups with weakly simplistic RGQA transversals, 155-171
  26. Pei Wang, Xiangjun Kong

  27. A note on the Moore-Penrose inverse of block matrices, 173-177
  28. Yunhu Sun, Long Wang

  29. On (σ, τ)-derivations of Lie superalgebras, 179-192
  30. Yusi Fan, Liangyun Chen

  31. Generalized Drazin-meromorphic pseudospectrum for multivalued linear relation, 193-205
  32. Kamel Mahfoudhi, Bilel Saadaoui, Vladimir Rakočević

  33. On interpolative fuzzy contractions with applications, 207-219
  34. Rafique Muhammad, Mohammed Shehu Shagari, Akbar Azam

  35. Fixed point theorems in generalized locally convex spaces and applications, 221-234
  36. Fatima Bahidi, Ahmed Boudaoui, Bilel Krichen

  37. On the existence and multiplicity of positive solutions for a p-Laplacian fractional boundary value problem with an integral boundary condition, 235-250
  38. Asghar Ahmadkhanlu

  39. Global asymptotic behavior of a discrete system of difference equations with delays, 251-264
  40. Mehmet Gümüş

  41. Refined Berezin number inequalities via superquadratic and convex functions, 265-277
  42. Fengsheng Chien, Mojtaba Bakherad, Mohammad W. Alomari

  43. Periodic nonuniform sinc-Gauss sampling, 279-292
  44. Rashad M. Asharabi

  45. Generalized growth of meromorphic functions and rational approximation, 293-302
  46. Rifaqat Ali, Devendra Kumar, Khaled Ahmad Hassan Alzobedy

  47. Error estimation by Schurer type (p, q)-Lorentz operator on a compact disk, 303-316
  48. Mohd Saif, Faisal Khan, Shuzaat Ali Khan

  49. Global existence and stability results for partial delay integro-differential equations with random impulses, 317-334
  50. A. Anguraj, A. Vinodkumar